Facebook Pixel
EmpowHER Guest

concerning my cycle

By Anonymous February 22, 2015 - 8:17am
Rate This

I had unprotected sex 3 days after my periods but immediately i took the morning after pills, 6days later i got periods. could i be pregnant? I am worried i travelled to another country i feel sick my upper abdomen is bloated...i dont understand how i feel..please help

Add a Comment2 Comments

EmpowHER Guest

Thank you so much for your feedback, i hope it will rerurn to normal soon.
Stay blessed

February 23, 2015 - 1:33am

Hello and thank you for sharing your question.

What you are experiencing is a normal side effect of taking the emergency contraceptive.  It causes bleeding, bloating and cramping, sometimes even nausea.  You are not pregnant.  The symptoms will wear off and your period will return to normal soon.


February 22, 2015 - 4:05pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!